# SDR SWIA202265798

- Difficulty date: March 11, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT TRACK MOUNTING EXTRUSION FROM APPROX. FS674 Â€“ FS720 HAS CORROSION ON MULTIPLE SPOTS.     (C CHECK RO 5/23/22)    RH SIDE SEAT TRACK MOUNTING EXTRUSION FROM APPROX. FS674 Â€“ FS720 IS EXFOLIATED BEYOND 100% OUT OF LIMITS. REMOVED BAD EXTRUSION FROM A/C BY PULLING IT OFF. ORDERED AND RECEIVED REPLACEMENT MOUNTING EXTRUSION PART# SH690-37554-2 AND 10EA. PART# A4972-5-3 REPLACEMENT CLIP NUTS. SLID CLIP NUTS INTO REPLACEMENT EXTRUSION. INSTALLED REPLACEMENT EXTRUSION REF CRJ900 SRM 51-23-00-001-001-A01.
